# SDR AALA202405296404

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 40,913 hours, 17,355 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NOSE GEAR STEER CIRCUIT BREAKER POPPED AFTER TAKE OFF, HEARD A LOUD POP; AIRCRAFT LANDED SAFELY AT SFO. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
